The Michigan Mathematical Journal

Smooth homotopy lens spaces.

Peter Orlik

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 16, Issue 3 (1969), 245-255.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029000268

Mathematical Reviews number (MathSciNet)
MR0248831

Zentralblatt MATH identifier
0182.57504

Digital Object Identifier
doi:10.1307/mmj/1029000268

Subjects
Primary: 55.68
Secondary: 57.47

Citation

Orlik, Peter. Smooth homotopy lens spaces. The Michigan Mathematical Journal 16 (1969), no. 3, 245--255. doi:10.1307/mmj/1029000268. http://projecteuclid.org/euclid.mmj/1029000268.


Export citation